Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 9 found articles
 
 
  An Outer-Measure Approach for Resource-Bounded Measure
 
 
Title: An Outer-Measure Approach for Resource-Bounded Measure
Author: Dai, Jack Jie
Appeared in: Theory of computing systems
Paging: Volume 45 (2007) nr. 1 pages 64-73
Year: 2007
Contents:
Publisher: Springer-Verlag, New York
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 9 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands